MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FEMUR PLATE, R PANGEA FEMUR PLATING SYSTEM 5.0MM, 337MM/14 HOLES; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL LATERAL FEMUR PLATE, R PANGEA FEMUR PLATING SYSTEM 5.0MM, 337MM/14 HOLES; PLATE, FIXATION, BONE
Catalog Number 540184S
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that "the sales rep received the order about pangea left df plate from the dr.(b)(6) on december 5.However, the sales rep ordered not left but right plate by mistake.During the surgery on december 10, whilst checking the implant devices in the operating room, the sales rep noticed right plate was ordered by mistake and reported this to the doctor.As arranging the correct plate also takes time, the surgery was cancelled and postponed to friday 12th december while the patient had begun to receive anaesthesia but had not yet been fully anaesthetised.The reported issue was human error and there was no product defect reported.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.No product related event was reported.Based on the available information, the incident can be attributed to an individual error that unfortunately was not detected as intended before the operation.In this context, we would like to once again emphasize the pangea femur plating system instruction for use (700003311446 rev aa, 12-2024) with the following statement: the instructions for use (pangea femur plating system;) were reviewed: "caution ensure that all components needed for the operation are available in the operation theatre." if more information is provided, the case will be reassessed.
 
Event or Problem Description
It was reported that "the sales rep received the order about pangea left df plate from the dr.(b)(6) on (b)(6).However, the sales rep ordered not left but right plate by mistake.During the surgery on (b)(6), whilst checking the implant devices in the operating room, the sales rep noticed right plate was ordered by mistake, and reported this to the doctor.As arranging the correct plate also takes time, the surgery was cancelled and postponed to friday (b)(6) while the patient had begun to receive anaesthesia but had not yet been fully anaesthetised.The reported issue was human error and there was no product defect reported.".

Brand Name
DISTAL LATERAL FEMUR PLATE, R PANGEA FEMUR PLATING SYSTEM 5.0MM, 337MM/14 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23875446
Report Number0008031020-2025-02213
Device Sequence Number5571132
Product Code HRS
UDI-Device Identifier07613327609714
UDI-Public07613327609714
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number540184S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale